Alert archive / Virginia / Special Weather Statements in 2014

Special Weather Statement, NWS Blacksburg, VA

September 4, 2014City of Martinsville, Virginia

NWS Blacksburg, VA issued this special weather statement at Sep 4, 2014, 1:21 AM EDT for City of Martinsville, Virginia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2014, 1:21 AM EDT (05:21 UTC)
Expired
Sep 4, 2014, 2:15 AM EDT
In force
54 min
Issued by
NWS Blacksburg, VA

County City of Martinsville, VA

The radar

The Roanoke radar (KFCX), 55 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2014-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2014-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WWUS81 KRNK 040521
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
121 AM EDT THU SEP 4 2014
 
VAZ043-040615-
HENRY VA-
121 AM EDT THU SEP 4 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHEASTERN HENRY COUNTY IN SOUTH CENTRAL VIRGINIA...

* UNTIL 215 AM EDT

* AT 119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS 
  TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS EASTERN HENRY 
  COUNTY FROM BETWEEN MOUNTAIN VALLEY AND FIGSBORO SOUTHWARD TO 
  BETWEEN AXTON AND CHATMOSS...MOVING TO THE NORTH AT 10 MPH.

* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  AXTON...
  FIGSBORO...
  MOUNTAIN VALLEY...
  CHATMOSS...
  AND LEATHERWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3664 7983 3681 7987 3679 7980 3680 7979
      3680 7976 3679 7976 3682 7973 3683 7970
      3683 7967 3685 7965 3669 7968 3662 7970
TIME...MOT...LOC 0517Z 175DEG 9KT 3679 7976 

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Sep 4, 1:21 AM EDT, 0 minutes earlier.

Area forecast discussion, Sep 4, 1:21 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
121 AM EDT THU SEP 4 2014

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL LINGER ACROSS OUR REGION TONIGHT AND
WASH OUT BY THURSDAY. HIGH PRESSURE SETS BACK UP OVER THE EAST BY
FRIDAY...WITH A COLD FRONT MOVING TOWARD US THIS WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 930 PM EDT WEDNESDAY...

WEAK STATIONARY BOUNDARY WAS ALONG THE VIRGINIA/NORTH CAROLINA
BORDER THIS EVENING. A WELL DEFINED OUTFLOW BOUNDARY WAS MOVING
NORTH INTO THE SOUTHERN COUNTY WARNING AREA. EXPECT INCREASING
COVERAGE OF SHOWERS AND THUNDERSTORMS IN THE NORTH CAROLINA
FOOTHILLS AND PIEDMONT THROUGH MIDNIGHT. LESS CERTAIN HOW FAR
NORTH THE SHOWERS AND STORMS WILL PROGRESS...ALTHOUGH MSAS AND
LAPS ANALYSIS STILL SHOWED SOME INSTABILITY AND CAPES AROUND 900
J/KG ACROSS PITTSYLVANIA AND HALIFAX COUNTIES. HAVE LEFT A CHANCE
OF PRECIPITATION ACROSS SOUTHERN VIRGINIA OVERNIGHT.

STORMS WILL MOVE SLOW TO BRING A SMALL THREAT FOR FLASH FLOODING.
ANY STRONG PULSE-LIKE THUNDERSTORMS COULD BRING A THREAT OF
DAMAGING WINDS. IF THIS ACTIVITY GELS INTO A LINE...IT MAY PULL
THE COLD FRONT SOUTH INTO NORTH CAROLINA TO BECOME AN INSITU WEDGE
TONIGHT.

EVEN IF AN INSITU WEDGE DOES OVER TAKE THE AREA...IT WILL
BE SHALLOW WITH A CONSISTENT LIGHT SOUTHEASTERLY FLOW. WARM AIR
OVERRUNNING THIS WEDGE WILL KEEP THE CHANCE FOR LIGHT RAIN/DRIZZLE
AND FOG IN THE AREA INTO LATE TOMORROW MORNING. ONCE WE BREAK OUT
OF THE CLOUDS IN THE AFTERNOON...SOUTH-SOUTHEASTERLY FLOW WILL
BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE AREA.
AGAIN...STORMS WILL START ALONG THE BLUE RIDGE...THEN SPREAD OUT
FROM THERE. IF WE CAN HOLD AN EASTERLY WIND THROUGH
TOMORROW...TEMPERATURES SHOULD REMAIN IN THE 80S AREAWIDE.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AS OF 300 PM EDT WEDNESDAY...

STRONG UPPER LEVEL RIDGING WILL HOLD ITS GROUND OVER THE
SOUTHEAST CONUS THROUGH THE END OF THE WEEK YIELDING TEMPERATURES
MORE LIKE JULY THAN EARLY SEPTEMBER. A VERY WARM TROPICAL-LIKE
AIRMASS WILL FLOW NORTHWARD FROM THE GULF OF MEXICO AND INTO OUR
FORECAST WITH DEWPOINTS IN THE U60S/L70S AND PWATS 1.50 TO AS MUCH
AS 2.00. THIS WARM SOUPY AIRMASS WILL SUPPORT DAILY THREAT OF
SHOWERS AND THUNDERSTORMS. LACK OF FORCING FRIDAY SUGGESTS
ACTIVITY WILL BE SCATTERED...WITH GREATEST COVERAGE OVER THE
MOUNTAINS. FORCING ASSOCIATED WITH AN APPROACHING FRONT FROM THE
UPPER MIDWEST IN ADDITION TO POTENTIAL FOR TROPICAL VORT TO GET
EJECTED NORTHEAST AROUND THE PERIPHERY OF THE UPPER LEVEL RIDGE
WILL ENHANCE POTENTIAL FOR SHOWERS AND STORMS SATURDAY...COVERAGE
A BIT MORE WIDESPREAD.

STEERING CURRENTS ARE FORECAST TO BE WEAK FRIDAY...SUPPORTING
SLOW MOVING STORMS WITH LOCALIZED HEAVY RAINFALL. SATURDAY...THE
UPPER FLOW INCREASES...BUT POTENTIAL WILL EXIST FOR GREATER
COVERAGE AND GREATER RAIN EFFICIENCY DUE TO THE TROPICAL
INFLUENCE.

MAIN SEVERE THREAT FRIDAY AND SATURDAY WILL BE HEAVY RAINFALL
WITH ANTICIPATION OF LOCALIZED POOR DRAINAGE FLOODING. CAN'T RULE
OUT A PULSE STORM OR TWO...WET MICROBURST THREAT...BUT THINK
GREATER NUISANCE WILL BE FROM POOR DRAINAGE ISSUES DUE TO STORMS
CONTAINING HIGHER RAIN RATES.

TEMPERATURES THROUGH THE END OF THE WEEK WILL REMAIN ABOVE
NORMAL...850MB TEMPS OF +17C TO +20C SUPPORTING SURFACE READINGS
IN THE 80S/LOWER 90 FOR HIGHS AND 60S/LOWER 70S FOR LOWS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 330 PM EDT WEDNESDAY...

BRIEF COOL DOWN ANTICIPATED SUNDAY AND MONDAY PER PASSAGE OF A
COLD FRONT EARLY SUNDAY. MODELS ARE IN DISAGREEMENT AS TO HOW FAR
SOUTH THE DEEPER MOISTURE GETS PUSHED...BUT AT THE VERY LEAST IT
LOOKS AS THOUGH THE FRONT WILL CLEAR THE FORECAST AREA YIELDING
COOLER MORE SEASONAL LIKE TEMPERATURES TO START OFF NEXT WEEK. 85H
TEMPS ARE PROGGED TO DIP INTO THE +13 TO +15 DEG C RANGE...NOT A
HUGE COOL DOWN...BUT ENOUGH THAT COUPLED WITH SOME LINGERING CLOUD
COVER WILL MAINTAIN SURFACE READINGS IN THE 70S FOR HIGHS AS
OPPOSED TO SOMETHING NEAR 90.

THE UPPER RIDGE...ALTHOUGH FLATTENED BY THE PASSAGE OF AN UPPER
TROUGH SUNDAY/MONDAY...IS FORECAST TO GAIN LATITUDE FOR THE MIDDLE
OF NEXT WEEK WITH BUILDING HEIGHTS AND INCREASING TEMPERATURES
ANTICIPATED ACROSS THE MID ATLANTIC FOR TUESDAY-THURSDAY.
UNSETTLED CONDITIONS WILL ALSO EXIST DURING THIS TIME FRAME WITH
SURFACE WINDS BECOMING SOUTHERLY BRINGING A RETURN OF THE HIGHER
DEWPOINTS AND TROPICAL LIKE AIRMASS...SUPPORTING DAILY THREAT FOR
SHOWERS.

&&

.AVIATION /05Z THURSDAY THROUGH MONDAY/...
AS OF 120 AM EDT THURSDAY...

A WEAK SURFACE BOUNDARY WAS NOTED ACROSS NORTHERN NORTH CAROLINA
EARLY THIS MORNING...WITH DEEP MOISTURE RESIDING ACROSS OUR
REGION...NORTH OF THIS FEATURE. THIS WILL CONTINUE TO TRIGGER
WIDELY SCATTERED SHOWERS AND STORMS EARLY THIS MORNING...BUT THE
COVERAGE SHOULD BE SPARSE AND THE ONLY TAF SITE WHERE TSRA WAS
INCLUDED WAS KDAN.

MID LEVEL CLOUDS WILL PREVENT WIDESPREAD FOG FROM DEVELOPING EARLY
THIS MORNING...BUT THOSE AREAS THAT REMAIN FREE OF CLOUDS WILL SEE
PATCHY MVFR FOG...WHICH WAS INCLUDED AT KLWB AND KBCB THROUGH 13Z.
SCATTERED AREAS OF MVFR CEILINGS CAN ALSO BE EXPECTED EARLY THIS
MORNING...WITH THE BEST CHANCES AT KLYH AND KDAN.

ANOTHER AROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
THURSDAY AFTERNOON...AND THIS ACTIVITY SHOULD BE FARTHER NORTH
COMPARED TO WHAT WAS OBSERVED ON WEDNESDAY AS THE WEAK SFC
BOUNDARY LIFTS NORTH AND WASHES OUT. COVERAGE OF THE SHOWERS AND
STORMS WILL AGAIN BE WIDELY SCATTERED TO SCATTERED...SO INCLUDED
VCSH AT ALL TAF SITES STARTING AT 18Z/2 PM.

EXTENDED AVIATION DISCUSSION...EARLY MORNING/LATE NIGHT FOG WILL
BE LIKELY FRI MORNING. THE FRONT WASHES OUT COMPLETELY BY FRI. A
NEW FRONTAL SYSTEM AND UPPER TROUGH APPROACH FROM THE NW BY SAT OR
SUN WITH WIDESPREAD MORE ORGANIZED CONVECTION SLATED TO IMPACT THE
REGION FROM WEST TO EAST OVER THE WEEKEND.

&&

.EQUIPMENT...
AS OF 330 PM EDT WEDNESDAY ...

THE VISIBILITY SENSOR AT KDAN...DANVILLE REGIONAL AIRPORT REMAINS
OUT OF SERVICE AND WILL SO UNTIL FURTHER NOTICE. A PART HAS BEEN
BACK-ORDERED.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...RCS
NEAR TERM...AMS/RCS
SHORT TERM...PM
LONG TERM...PM
AVIATION...AMS/PH
EQUIPMENT...RCS
Hazardous weather outlook, Sep 3, 5:09 AM EDT, 20 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
509 AM EDT WED SEP 3 2014

VAZ007-010-011-013-014-018>020-022>024-034-035-045>047-059-
WVZ042>045-041100-
TAZEWELL-BLAND-GILES-PULASKI-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH-
ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-
BUCKINGHAM-CHARLOTTE-MERCER-SUMMERS-MONROE-GREENBRIER-
509 AM EDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001>006-018>020-VAZ009-012-015>017-032-033-043-044-058-041100-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-SMYTH-WYTHE-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-
PITTSYLVANIA-HALIFAX-
509 AM EDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING ALONG A WEAK FRONTAL BOUNDARY THAT IS EXPECTED TO STALL
ACROSS NORTHERN NORTH CAROLINA INTO FAR SOUTHWEST VIRGINIA. A FEW
OF THESE STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE DAMAGING
WIND GUSTS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RAB

In the hours before

Special weather statement, Sep 3, 11:20 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1120 PM EDT WED SEP 3 2014

VAZ035-045>047-040400-
APPOMATTOX VA-AMHERST VA-BUCKINGHAM VA-CAMPBELL VA-
1120 PM EDT WED SEP 3 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHWESTERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
  SOUTHEASTERN AMHERST COUNTY IN CENTRAL VIRGINIA...
  WEST CENTRAL BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
  NORTH CENTRAL CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 1200 AM EDT

* AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A THUNDERSTORM WITH HEAVY RAIN NEAR BENT CREEK...MOVING
  TO THE NORTH AT 15 MPH. ADDITIONAL SHOWERS AND STORMS WILL BE
  DEVELOPING NORTHEAST OF LYNCHBURG AND WILL ALSO BRING LOCALLY
  HEAVY RAINS.

* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  BENT CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3740 7875 3732 7911 3771 7904 3770 7899
      3768 7898 3768 7897 3755 7890 3754 7884
      3754 7882 3756 7882 3756 7881 3759 7883
      3760 7881 3763 7882 3764 7880 3763 7872
      3767 7872 3767 7871
TIME...MOT...LOC 0316Z 180DEG 13KT 3751 7886

PH
Special weather statement, Sep 4, 12:52 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1252 AM EDT THU SEP 4 2014

NCZ006-040545-
CASWELL NC-
1252 AM EDT THU SEP 4 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...

* UNTIL 145 AM EDT

* AT 1250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM PELHAM...TO
  YANCEYVILLE...TO HIGHTOWERS...MOVING TO THE NORTH AT 10 MPH.

* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
  MINOR FLOODING MAY OCCUR IF THIS ACTIVITY PERSISTS...WHICH MAY
  WARRANT A FLOOD ADVISORY.

* LOCATIONS IMPACTED INCLUDE...
  PROVIDENCE...
  YANCEYVILLE...
  PELHAM...
  GATEWOOD...
  AND HAMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3640 7951 3654 7947 3654 7925 3649 7914
      3642 7915 3624 7922 3624 7923
TIME...MOT...LOC 0448Z 193DEG 8KT 3642 7938

RAB
Special weather statement, Sep 4, 1:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
121 AM EDT THU SEP 4 2014

VAZ043-040615-
HENRY VA-
121 AM EDT THU SEP 4 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHEASTERN HENRY COUNTY IN SOUTH CENTRAL VIRGINIA...

* UNTIL 215 AM EDT

* AT 119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS EASTERN HENRY
  COUNTY FROM BETWEEN MOUNTAIN VALLEY AND FIGSBORO SOUTHWARD TO
  BETWEEN AXTON AND CHATMOSS...MOVING TO THE NORTH AT 10 MPH.

* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  AXTON...
  FIGSBORO...
  MOUNTAIN VALLEY...
  CHATMOSS...
  AND LEATHERWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3664 7983 3681 7987 3679 7980 3680 7979
      3680 7976 3679 7976 3682 7973 3683 7970
      3683 7967 3685 7965 3669 7968 3662 7970
TIME...MOT...LOC 0517Z 175DEG 9KT 3679 7976

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 11:20 PM EDTSpecial Weather StatementRNKAppomattox40 min
Sep 4, 1:36 AM EDTSpecial Weather StatementRNKPittsylvania, City of Danville54 min
Sep 4, 2:17 PM EDTAreal Flood AdvisoryRNKGrayson, Smyth3 hr
Sep 4, 2:27 PM EDTSpecial Weather StatementRNKMontgomery, Pulaski, Wythe, City of Radford63 min
Sep 4, 2:31 PM EDTSpecial Weather StatementRNKCity of Danville59 min
Sep 4, 2:55 PM EDTSpecial Weather StatementRNKSmyth, Tazewell65 min
Sep 4, 3:40 PM EDTAreal Flood AdvisoryRNKSmyth, Tazewell3 hr
Sep 4, 3:57 PM EDTFlash Flood WarningRNKSmyth, Tazewell4 hr
Sep 4, 12:52 AM EDTSpecial Weather StatementRNKCaswell53 min
Sep 4, 1:51 AM EDTAreal Flood AdvisoryRNKCaswell3 hr
Sep 4, 1:53 PM EDTSpecial Weather StatementRNKCaswell37 min
Sep 4, 6:01 PM EDTAreal Flood AdvisoryRNKAshe4 hr
Sep 4, 6:19 PM EDTFlash Flood WarningRNKAshe6 hr

Nearby

Special Weather Statements in Virginia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.